Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2002
Severe Thunderstorm Warning 484, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 2, 2002, 12:26 PM CDT for Alfalfa County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2002, 12:26 PM CDT (17:26 UTC)
- Expired
- Oct 2, 2002, 1:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Alfalfa County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 12:35 PM CDT | Thunderstorm Wind 52 E | Cherokee, OK |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 5.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
213 WUUS54 KOUN 021726 SVROKC OKC003-021815- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1225 PM CDT WED OCT 2 2002 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ALFALFA COUNTY IN NORTHWEST OKLAHOMA * UNTIL 115 PM CDT * AT 1225 PM CDT...DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM OVER LAMBERT...MOVING EAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE AMORITA...BYRON...CHEROKEE... DRIFTWOOD...INGERSOLL...JET AND LAMBERT WINDS IN EXCESS OF 60 MPH AND HAIL UP TO THE SIZE OF NICKELS ARE LIKELY WITH THIS SEVERE THUNDERSTORM. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING PARTICULARLY DAMAGING WINDS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 3687 9854 3660 9854 3667 9811 3696 9810 ...SPEG.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 10:40 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Oct 2, 10:40 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1040 AM CDT WED OCT 2 2002 WILL MAKE SOME CHANGES BASED ON LATEST MODELS AND RADAR...SATELLITE TRENDS. MORE CLOUD COVER AND PRECIP ALONG WITH SLOWLY MOVING COLD FRONT WILL KEEP TEMPS DOWN SOME ACROSS PARTS OF W/NW OK FOR TODAY. ALSO TWEAKED SOME WINDS AND POPS. OTHERWISE WILL CONT TO MONITOR FOR ANY MORE POSSIBLE UPDATES LATER AS THINGS CONT TO EVOLVE. UPDATES OUT SHORTLY. 30 ---------------------------------------- 543 AM CDT WED OCT 2 2002 COLD FRONT ACROSS PORTIONS OF KANSAS IS EXPECTED TO CONTINUE MOVING SOUTHWARD TODAY BEFORE SLOWING DOWN OR PERHAPS STALLING ACROSS PORTIONS OF NORTHWEST OKLAHOMA. MODEL TENDENCIES THE LAST FEW CYCLES HAVE BEEN TO BE LESS AGGRESSIVE WITH ITS SOUTHWARD PROGRESS. AS A RESULT WILL USE THE ETA FRONTAL POSITION ONLY AS GUIDANCE...AND SHIFT THE BOUNDARY 30 TO 60 MILES NORTH/NORTHWESTWARD. WITH THIS SCENARIO...EXPECT THE COLD FRONT TO ENTER NORTHWEST OKLAHOMA THIS AFTERNOON...BEFORE REACHING A STILLWATER TO ELK CITY LINE BY 12Z THURSDAY. FRONT MAY THEN REMAIN STATIONARY OR RETREAT NORTHWARD ON THURSDAY/THURSDAY NIGHT...EXACTLY HOW FAR NORTHWARD IS STILL VERY MUCH UNCLEAR...BUT I SUSPECT THE ETA/AVN ARE TOO STRONG AND FAST WITH THE COOL AIRMASS RETREATING AS FAR NORTH AS EASTERN KANSAS. MEANWHILE...THE UPPER LOW SHOULD EJECT EASTWARD THROUGH THE PLAINS WITH ANOTHER COLD FRONT MOVING INTO WESTERN OKLAHOMA AND SWEEPING THE RESIDUAL AIRMASSES COMPLETELY EAST OF THE AREA BY MIDDAY FRIDAY. VERY TIGHT 850-500 MB TEMPERATURE GRADIENT SITUATED ACROSS THE AREA ALONG WITH THE EXPECTED TRAJECTORY OF THE EJECTING UPPER LOW SUGGESTS THE SOUTHEAST HALF OF THE AREA MAY RECEIVE LITTLE OR POSSIBLY NO RAIN OUT OF THIS DYNAMIC SYSTEM. THEIR BEST CHANCE APPEARS TO BE EARLY FRIDAY AS SECONDARY COLD FRONT/DRY LINE MOVES THROUGH THE AREA. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL BE HIGHLIGHTED ACROSS THE NORTHWEST THIRD OF OKLAHOMA FOR TONIGHT WITH THE MOST LIKELY AREAS FOR BOUNDARY LAYER INDUCED CONVECTION ACROSS THE WESTERN TEXAS PANHANDLE THIS AFTERNOON ALONG THE COLD FRONT AND POSSIBLY ALONG AN EASTERN NEW MEXICO DRYLINE. THESE THUNDERSTORMS COULD THEN MOVE INTO NORTHWEST OKLAHOMA NORTH OF THE FRONTAL BOUNDARY. CAN NOT RULE OUT BOUNDARY LAYER INDUCED CONVECTION TODAY OR THURSDAY ACROSS OKLAHOMA ALONG THE COLD FRONT...BUT CONSIDERING DISTANT PROXIMITY OF UPPER LOW AND PROBABLY A STRONG SUBSIDENCE INVERSION SOUTHEAST OF THE FRONT...CHANCES APPEAR LOW AT THIS TIME. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL REMAIN HIGHEST NORTH OF THE FRONT THROUGH THURSDAY. IF UPPER LOW EJECTS A BIT FURTHER SOUTH ACROSS THE PLAINS THURSDAY NIGHT OR FRIDAY WHEN SECONDARY COLD FRONT MOVES INTO WESTERN OKLAHOMA...A SQUALL LINE COULD DEVELOP AND AFFECT MOST IF NOT ALL OF THE AREA. A FEW CHANCES WERE MADE IN THE EXTENDED PERIODS. LATEST MEDIUM RANGE MODEL GUIDANCE INDICATES ANOTHER SHORTWAVE TROUGH WILL MOVE THROUGH THE CENTRAL US SAT NIGHT/SUN NIGHT WITH REMNANTS OF FRONTAL BOUNDARY ACROSS CENTRAL TEXAS POSSIBLY PROVIDING A LIFTING MECHANISM FOR CONVECTION DURING THESE PERIODS. POPS ARE NOW ONLY INCLUDED THE SOUTHEAST HALF OF THE AREA. POPS HAVE BEEN COMPLETELY REMOVED FOR SUNDAY NIGHT AND MONDAY. APOLOGIES FOR THE LATE ISSUANCE OKC 89 68 81 68 / 20 40 40 50 HBR 90 66 78 64 / 30 50 50 50 SPS 91 68 85 68 / 10 20 30 40 GAG 84 57 67 53 / 60 80 70 40 PNC 87 63 74 67 / 30 60 60 50 DUA 90 69 89 72 / 0 0 20 30 .OUN... OK...NONE. TX...NONE. JAMES
Hazardous weather outlook, Oct 2, 11:59 AM CDT, 27 minutes before
OKZ004>048-050>052-TXZ083>090-031200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CDT WED OCT 2 2002
THIS HAZARDOUS WEATHER OUTLOOK COVERS CENTRAL AND WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS.
.THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS WEST OF A LINE FROM STILLWATER... TO
EL RENO... TO ALTUS... TO CROWELL TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 6 PM
THROUGH THE OVERNIGHT PERIOD.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION WILL BE POSSIBLE
FROM LARGE HAIL ALONG WITH MINOR WIND DAMAGE TO TREES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND OVERNIGHT.
DISCUSSION...
A COLD FRONT LOCATED FROM NORTHEAST KANSAS SOUTHWEST INTO NORTHWEST
OKLAHOMA AND ACROSS THE TEXAS PANHANDLE EARLY THIS AFTERNOON IS
EXPECTED TO MOVE INTO CENTRAL AND SOUTHWEST OKLAHOMA LATE TONIGHT
BEFORE BECOMING STATIONARY. SCATTERED THUNDERSTORMS WILL BE
DEVELOPING ALONG AND BEHIND THE FRONT THROUGH TONIGHT. A FEW OF
THOSE STORMS COULD BECOME SEVERE DURING THE LATE AFTERNOON AND
OVERNIGHT HOURS.
GUSTY SOUTH WINDS WILL CONTINUE TO PULL MOIST...UNSTABLE AIR NORTH
OVER THE FRONT. RELATIVELY STRONG WINDS ALOFT WILL PROVIDE A
VERTICAL WIND PROFILE FAVORABLE TO SUPPORT A FEW SEVERE
THUNDERSTORMS. MEANWHILE... DISTURBANCES MOVING OUT OF AN UPPER
LEVEL LOW PRESSURE SYSTEM LOCATED OVER THE WESTERN UNITED STATES
WILL ALSO AID IN THUNDERSTORM DEVELOPMENT. CHANCES FOR THUNDERSTORMS
SOME DISTANCE SOUTH OF THE COLD FRONT WILL BE LOWER DUE TO A CAPPING
INVERSION LOCATED IN THE MIDDLE LEVELS OF THE ATMOSPHERE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THU OCT 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
ASIDE FROM THE SEVERE WEATHER DANGER...NO OTHER HAZARDOUS WEATHER IS
EXPECTED THROUGH TONIGHT.
.THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY
AFTERNOON AND NIGHT ACROSS WESTERN AND NORTHERN OKLAHOMA...
GENERALLY ALONG AND NORTHWEST OF INTERSTATE 44. STRONG THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG A STATIONARY FRONT IN NORTHWEST
OKLAHOMA BY LATE THURSDAY AFTERNOON. MEANWHILE... AS THE UPPER LEVEL
LOW PRESSURE SYSTEM OVER THE WESTERN UNITED STATES MOVES INTO THE
PLAINS AND PUSHES A DRYLINE EAST... ADDITIONAL STRONG THUNDERSTORMS
WILL DEVELOP IN WESTERN AND CENTRAL OKLAHOMA THURSDAY NIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO LINGER INTO FRIDAY...
MAINLY OVER EASTERN OKLAHOMA.
THERE WILL A CHANCE FOR A FEW MORE THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY ACROSS ALL BUT FAR NORTHWEST OKLAHOMA AS A COLD FRONT MOVES
THROUGH THE AREA.
OTHER HAZARDOUS WEATHER...
ASIDE FROM THE WEATHER ASSOCIATED WITH THE THUNDERSTORMS... NO OTHER
HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH TUESDAY.
30In the hours before
Special weather statement, Oct 2, 7:00 AM CDT, 5 hours 26 minutes before
OKZ004>048-050>052-TXZ083>090-021700-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT WED OCT 2 2002
THIS HAZARDOUS WEATHER OUTLOOK COVERS CENTRAL AND WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS.
.TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS WEST OF A LINE FROM PONCA CITY... TO
WATONGA... TO MANGUM.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE LATE THIS
AFTERNOON AND EVENING.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION WILL BE POSSIBLE
FROM LARGE HAIL ALONG WITH MINOR WIND DAMAGE TO TREES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.
DISCUSSION...
A COLD FRONT IN KANSAS WILL MOVE INTO NORTHWEST OKLAHOMA THIS
AFTERNOON... AND INTO CENTRAL AND SOUTHWEST OKLAHOMA LATE TONIGHT
BEFORE BECOMING STATIONARY. SCATTERED THUNDERSTORMS WILL BE
DEVELOPING ALONG AND BEHIND THE FRONT THROUGH TONIGHT. A FEW OF
THOSE STORMS COULD BECOME SEVERE MAINLY DURING THE LATE AFTERNOON
AND EVENING HOURS.
GUSTY SOUTH WINDS WILL PULL MOIST...UNSTABLE AIR NORTH OVER THE
FRONT. RELATIVELY STRONG WINDS ALOFT SHOULD PROVIDE A VERTICAL WIND
PROFILE SUFFICIENT TO SUPPORT A FEW SEVERE THUNDERSTORMS.
MEANWHILE... DISTURBANCES MOVING OUT OF AN UPPER LEVEL LOW PRESSURE
SYSTEM LOCATED OVER THE WESTERN UNITED STATES WILL ALSO AID IN
THUNDERSTORM DEVELOPMENT. CHANCES FOR THUNDERSTORMS SOME DISTANCE
SOUTH OF THE COLD FRONT WILL BE LOWER DUE TO A CAPPING INVERSION
LOCATED IN THE MIDDLE LEVELS OF THE ATMOSPHERE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THU OCT 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
ASIDE FROM THE SEVERE WEATHER DANGER...NO OTHER HAZARDOUS WEATHER IS
EXPECTED THROUGH TONIGHT.
.THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY
AFTERNOON AND NIGHT ACROSS WESTERN AND NORTHERN OKLAHOMA...
GENERALLY ALONG AND NORTHWEST OF INTERSTATE 44. STRONG THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG A STATIONARY FRONT IN NORTHWEST
OKLAHOMA BY LATE THURSDAY AFTERNOON. MEANWHILE... AS THE UPPER LEVEL
LOW PRESSURE SYSTEM OVER THE WESTERN UNITED STATES MOVES INTO THE
PLAINS AND PUSHES A DRYLINE EAST... ADDITIONAL STRONG THUNDERSTORMS
WILL DEVELOP IN WESTERN AND CENTRAL OKLAHOMA THURSDAY NIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO LINGER INTO FRIDAY...
MAINLY OVER EASTERN OKLAHOMA.
THERE WILL A CHANCE FOR A FEW MORE THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY IN SOUTHEAST OKLAHOMA AS A COLD FRONT MOVES THROUGH THE AREA.
OTHER HAZARDOUS WEATHER...
ASIDE FROM THE WEATHER ASSOCIATED WITH THE THUNDERSTORMS... NO OTHER
HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH TUESDAY.
CJSSpecial weather statement, Oct 2, 11:59 AM CDT, 27 minutes before
OKZ004>048-050>052-TXZ083>090-031200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1159 AM CDT WED OCT 2 2002
THIS HAZARDOUS WEATHER OUTLOOK COVERS CENTRAL AND WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS.
.THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS WEST OF A LINE FROM STILLWATER... TO
EL RENO... TO ALTUS... TO CROWELL TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 6 PM
THROUGH THE OVERNIGHT PERIOD.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION WILL BE POSSIBLE
FROM LARGE HAIL ALONG WITH MINOR WIND DAMAGE TO TREES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND OVERNIGHT.
DISCUSSION...
A COLD FRONT LOCATED FROM NORTHEAST KANSAS SOUTHWEST INTO NORTHWEST
OKLAHOMA AND ACROSS THE TEXAS PANHANDLE EARLY THIS AFTERNOON IS
EXPECTED TO MOVE INTO CENTRAL AND SOUTHWEST OKLAHOMA LATE TONIGHT
BEFORE BECOMING STATIONARY. SCATTERED THUNDERSTORMS WILL BE
DEVELOPING ALONG AND BEHIND THE FRONT THROUGH TONIGHT. A FEW OF
THOSE STORMS COULD BECOME SEVERE DURING THE LATE AFTERNOON AND
OVERNIGHT HOURS.
GUSTY SOUTH WINDS WILL CONTINUE TO PULL MOIST...UNSTABLE AIR NORTH
OVER THE FRONT. RELATIVELY STRONG WINDS ALOFT WILL PROVIDE A
VERTICAL WIND PROFILE FAVORABLE TO SUPPORT A FEW SEVERE
THUNDERSTORMS. MEANWHILE... DISTURBANCES MOVING OUT OF AN UPPER
LEVEL LOW PRESSURE SYSTEM LOCATED OVER THE WESTERN UNITED STATES
WILL ALSO AID IN THUNDERSTORM DEVELOPMENT. CHANCES FOR THUNDERSTORMS
SOME DISTANCE SOUTH OF THE COLD FRONT WILL BE LOWER DUE TO A CAPPING
INVERSION LOCATED IN THE MIDDLE LEVELS OF THE ATMOSPHERE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THU OCT 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
ASIDE FROM THE SEVERE WEATHER DANGER...NO OTHER HAZARDOUS WEATHER IS
EXPECTED THROUGH TONIGHT.
.THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY
AFTERNOON AND NIGHT ACROSS WESTERN AND NORTHERN OKLAHOMA...
GENERALLY ALONG AND NORTHWEST OF INTERSTATE 44. STRONG THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG A STATIONARY FRONT IN NORTHWEST
OKLAHOMA BY LATE THURSDAY AFTERNOON. MEANWHILE... AS THE UPPER LEVEL
LOW PRESSURE SYSTEM OVER THE WESTERN UNITED STATES MOVES INTO THE
PLAINS AND PUSHES A DRYLINE EAST... ADDITIONAL STRONG THUNDERSTORMS
WILL DEVELOP IN WESTERN AND CENTRAL OKLAHOMA THURSDAY NIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO LINGER INTO FRIDAY...
MAINLY OVER EASTERN OKLAHOMA.
THERE WILL A CHANCE FOR A FEW MORE THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY ACROSS ALL BUT FAR NORTHWEST OKLAHOMA AS A COLD FRONT MOVES
THROUGH THE AREA.
OTHER HAZARDOUS WEATHER...
ASIDE FROM THE WEATHER ASSOCIATED WITH THE THUNDERSTORMS... NO OTHER
HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH TUESDAY.
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 1:05 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 40 min |
| Oct 2, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 49 min |
| Oct 2, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2002Every severe thunderstorm warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.